PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Discrete Dynamics in Nature and Society
Volume
2009
Article Title
On the Cauchy Problem of a Quasilinear Degenerate Parabolic Equation
List of Authors
  • Huashui Zhan
Article ID
827087
Article Type
Research Article
No. of Pages
12 Pages
Corresponding Author
Zongqi Liang
Additional Authors

Invoice Details

Invoice Issue Date
15 August 2022
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$